# SDR DALA2024032703848

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 25,735 hours, 10,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5557152) EMERGENCY LIGHTS OUT AT SEATS 18D THRU 21D AND EXIT SIGNS OUT AT SEATS 20A AND 20F. REPLACED M01695 POWER SUPPLY BATTERY (BETWEEN SEATS 18F AND 19F. REFERENCE B-737 AMM 33-51-06-960-805. OPS CHECK OK.
